# SDR DALA1017633231

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 55,572 hours, 24,776 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AT GATE AND SUBSEQUENCE DEPLANING, THE NR 3 BRAKE CAUGHT ON FIRE.  MAINTENANCE AND FIRE DEPT EXTINGUISHED FLAMES.  FOUND SECTION OF NR 3 TIRE CAP WRAPPED AROUND BRAKE CAUSING THE FIRE AND TIRE DAMAGE TO THE FLAP AND A 10X6 INCH HOLE IN T/E WING PANEL.  THE NR 3 AND NR 4 WHEELS AND BRAKE ASSEMBLY WERE REPLACED.  AIRCRAFT IS STILL IN THE HANGAR FOR FURTHER REPAIR.
